Statistics Faculty

sabyasachi chatterjee
Sabyasachi Chatterjee

  • Assistant Professor
  • Department of Statistics
  • University of Illinois at Urbana-Champaign
  • 101 Illini Hall
  • 725 S. Wright St.
  • Champaign, IL 61820 USA
  •  
  • (217) 333-2167
  • Educational Background

  • PhD, Statistics, Yale University, 2014
  • Research Interests

  • Nonparametric signal estimation
  • Shape constrained estimation, e.g., monotonicity, convexity, unimodality
  • Penalized likelihood methods in statistics
  • Information theory
  • Recent Publications

    S. Chatterjee, A. Guntuboyina and B. Sen (In press). On matrix estimation under monotonicity constraints. Bernoulli. Available at http://arxiv.org/abs/1506.03430.

    Y. Zhu, S. Chatterjee, J.Duchi, J.Lafferty (In press). Local Minimax Complexity of Stochastic Convex Optimization, Nips Available at https://arxiv.org/abs/1605.07596.

    S. Chatterjee (2016). An improved global risk bound in concave regression. Electronic Journal of Statistics. Volume 10, Number 1, 1608-1629. Available at https://arxiv.org/abs/1512.04658.

    S. Chatterjee, A. Guntuboyina and B. Sen (2014). On risk bounds in isotonic and other shape restricted regression problems. Annals of Statistics. vol. 43, pages 1774-1800. Available at http://arxiv.org/abs/1311.3765.

    S. Chatterjee, A. Barron (2014). Information Theory of Penalized Likelihoods and its Statistical Implications. 2014 IEEE International Symposium on Information Theory. Available at https://arxiv.org/abs/1401.6714.